Vol. 287, No. 1, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Operator ideals related to absolutely summing and Cohen strongly summing operators
1–17

Geraldo Botelho, Jamilson R. Campos and Joedson Santos

Homology for quandles with partial group operations
19–48

Scott Carter, Atsushi Ishii, Masahico Saito and Kokoro Tanaka

Three-dimensional discrete curvature flows and discrete Einstein metrics
49–70

Huabin Ge, Xu Xu and Shijin Zhang

Inclusion of configuration spaces in Cartesian products, and the virtual cohomological dimension of the braid groups of $\mathbb{S}^2$ and $\mathbb{R}P^2$
71–99

Daciberg Lima Gonçalves and John Guaschi

Groups of PL-homeomorphisms admitting nontrivial invariant characters
101–158

Daciberg Lima Gonçalves, Parameswaran Sankaran and Ralph Strebel

Bernstein-type theorems for spacelike stationary graphs in Minkowski spaces
159–175

Xiang Ma, Peng Wang and Ling Yang

Comparison results for derived Deligne–Mumford stacks
177–197

Mauro Porta

On locally coherent hearts
199–221

Manuel Saorín

Approximability of convex bodies and volume entropy in Hilbert geometry
223–256

Constantin Vernicos